# SDR GUUA93357091209A

- Difficulty date: September 12, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,193 hours, 35,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED FUEL LEAK AT RT WING LWR PANELS FOUND FUEL PANEL 631DB DELAMINATED AND WING SKIN DELAMINATED. FABRICATED AND INSTALLED INNER DOUBLER RING REPAIR AND OUTER DOUBLER REPAIR AT RT WING LWR SKIN FUEL PANEL 631DB.
